Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solutions of the linear Boltzmann equation and some Dirichlet series
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Kinetisk teori)
Department of Mathematics, The University of Texas at Austin.
2012 (English)In: Forum Mathematicum, ISSN 1435-5337, Vol. 24, no 2, 239-251 p.Article in journal (Refereed) Published
Abstract [en]

It is shown that a broad class of generalized Dirichlet series (including the polylogarithm, related to the Riemann zeta-function) can be presented as a classof solutions of the Fourier transformed spatially homogeneous linear Boltzmannequation with a special Maxwell-type collision kernel. The result is based on anexplicit integral representationof solutions to the Cauchy problem for the Boltzmann equation. Possibleapplications to the theory of Dirichlet seriesare briefly discussed.

Place, publisher, year, edition, pages
Walter de Gruyter, 2012. Vol. 24, no 2, 239-251 p.
Keyword [en]
Boltzmann equation, Dirichlet series and functional equations, Riemann Zeta and L$L$-functions
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-10556DOI: 10.1515/form.2011.058ISI: 000303419000002OAI: oai:DiVA.org:kau-10556DiVA: diva2:494099
Funder
Swedish Research Council, 2006-3404
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2012-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.degruyter.com/dg/viewarticle/j$002fform.2012.24.issue-2$002fform.2011.058$002fform.2011.058.xml;jsessionid=CBD5DCC0803E66FA6C5E2689423385D1

Search in DiVA

By author/editor
Bobylev, Alexander
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf